# SDR 96ZZZX2107

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300AF
- Make and model: Socata TBM 700
- Aircraft serial: 97
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: Z00M7809178074
- Condition: Failed
- Location: Fuel Pressure
- Part time: 203 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE WOULD DROP TO ZERO POUNDS IN-FLIGHT AT TIMES.  NOTE:  THIS IS THE THIRD TRANSDUCER TO GO BAD ON THIS AIRCRAFT.  FIRST ONE LASTED 155 HRS.  SECOND ONE LASTED 120 HRS, AND THE THIRD ONE LASTED 203 HRS.
